# SDR UIEA2019032203636

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Receptacle
- Part number: BACC63CN2825
- Condition: Broken
- Location: Apu Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FIREWALL RECEPTACLE D40305 HAS BROKEN LOCK AT PIN 3 ( REMOVED AND REPLACED RECEPTACLE D 40305 IAW SWPM 20-31-14 )
